So on May 12th I ended up having sex with a friend and the condom broke. It was day 6 of my menstrual cycle and I tend to be regular for the most part except for the few exceptions where it changes to a few days range. The guy claims that he didn't cum in me but pre-cum might have slipped inside me. So the next day, 13 hours after the incident, I took plan b. 5 days later, I experienced a heavy bleeding that was dark brown/red and lasted for three days. The flow was similar to a period. After that I have been experiencing really sore and tender breasts, cramps especially in the lower abdomen and lower region, headaches, dizziness, etc. The effects soon subsided on the 26th but came back again today on the 28th. I have tender breasts, occasional cramps in the lower abdomen, lower region and boobs, my ribcage tends to hurt from time to time. I also seem to be urinating more often and I have nausea as well. Is that normal for plan b side effects or could I be pregnant? My period is supposedly scheduled for June 4th.